The Singular Numbers of the Sum of Completely Continuous Operators
The relation between the singular numbers (s-numbers) of a sum of completely continuous operators and the singular numbers of the individual terms has been studied in [1–4]. In particular, the results of  allow us to introduce a symmetric norm (see ) in some ideals of the ring R of all bounded linear operators acting in Hilbert space.
Unable to display preview. Download preview PDF.
- 1.Ky Fan, Proc. Nat. Acad. Sci., USA, Vol. 36, No. 1 (1950).Google Scholar
- 2.V. B. Lidskii, Dokl. Akad. Nauk SSSR, Vol. 75, No. 6 (1950).Google Scholar
- 3.A. Amir-Moez, Duke Math. J., Vol. 23, No. 3 (1956).Google Scholar
- 4.A. S. Markus, Uspekhi Mat. Nauk, Vol. 19, No. 4 (1964).Google Scholar
- 5.I. Ts. Gokhberg and M. G. Krein, Introduction to the Theory of Linear Nonself-adjoint Operators [in Russian], Izd. Nauka (1966).Google Scholar
- 6.M. Sh. Birman and M. Z. Solomyak, “Stieltjes double-integral operators,” in: Topics in Mathematical Physics, Vol. 1, Consultants Bureau, New York (1967).Google Scholar
- 7.M. Sh. Birman and M. Z. Solomyak, “Stieltjes double-integral operators. II,” in Topics in Mathematical Physics, Vol. 2, Consultants Bureau, New York (1968).Google Scholar
- 8.M. Sh. Birman and M. Z. Solomyak, Vestnik LGU, No. 7 (1967).Google Scholar
- 9.S. Yu. Rotfel’d, Funktsional. Analiz i Ego Prilozhen., Vol. 1, No. 3 (1967).Google Scholar